Generalized Riemann hypotheses: sufficient and equivalent criteria

Schipani, D., 2010. Generalized Riemann hypotheses: sufficient and equivalent criteria. JP Journal of Algebra, Number Theory and Applications, 2 (2), pp. 203-214.

Full text not available from this repository.
Item Type: Journal article
Publication Title: JP Journal of Algebra, Number Theory and Applications
Creators: Schipani, D.
Publisher: Pushpa Publishing House
Place of Publication: Allahabad, India
Date: 2010
Volume: 2
Number: 2
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:42
Last Modified: 19 Oct 2015 14:21
URI: http://irep.ntu.ac.uk/id/eprint/1331

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year